# SDR HALA0600497

- Difficulty date: July 20, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Aircraft time: 7,468 hours, 18,508 cycles
- Engine: Rroyce BR700715A130
- Engine time: 6,054 hours, 15,028 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Message
- Condition: False Indication
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER START ENG L SYS FAULT DISPLAYED.  ACCOMP FIM 73-21 TASK 805, NO FAULTS ON ENG RUN OK FOR SERVICE.
